Sunday, July 29, 2012


Dear insansapinas,

I lost more than ten pounds for the last few days. It is not only due to loss of appetite during the chemotherapy treatment but also the pain of swallowing food particles even those  small sizes.

A booster shot was done a day after chemo meds were "hosed " down to my blood system. Side effect, masakit, so I was brought to the ER where I was given painkiller meds that will make you drowsy  that you could hardly open your eyes. But first, syempre, kita muna sila. Pinotoshoot nila ako sa chest at sa upper stomach para walang ibang organs na involved. Smile. Tapos pinauwi ako with painkiller prescriptions na hindi pwedeng makuha ng basta-basta.

So all the time, nasa couch ako at nagsasabi ng areeey, ang sakit pag hindi ako pa sinisipa noong painkiller para makatulog.
A friend of mine who survived breast cancer advised me to blender my food, That was how she managed the loss-of-appetite-hard-to-swallow feeding management during the treatment.

So you see when they tell you that someone battled with cancer, surviving is one glorious victory. Pray for us people who are in the midst of the battle.



Anonymous said...

arey ba at hindi arouch? ano kaya lasa ng crispy pata nablinender?

I'm praying that you have the strength to keep on fighting


cathy said...

tiatry ko yong sinigang na baka, has has has